ArticleJournal of plastic and reconstructive surgery2026
Minocycline-induced Hyperpigmentation of Transplanted Free Flaps: A Case Report.
Article in Journal of plastic and reconstructive surgery, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Minocycline has caused hyperpigmentation on various body parts, including the skin and mucosa, as a side effect. This is the first report of hyperpigmentation in transplanted free flaps. We present three head and neck reconstruction cases in two males and one female. The primary diseases were two cases of tongue cancer and one case of buccal mucosa cancer. Two anterolateral thigh flaps and one rectus abdominis musculocutaneous flap were transplanted after tumor resection with skin paddles placed intraorally. Minocycline was administered to prevent acneiform rash, which is a side effect of cetuximab during postoperative chemotherapy. The intraoral skin paddles turned blue 2 weeks to 1 month after administration. Minocycline causes hyperpigmentation by chelating the hemosiderin deposited in the skin due to capillary hemorrhage. Intraorally transplanted free flaps may be susceptible to minocycline-induced hyperpigmentation owing to vascular congestion, inflammation, and the intraoral environment.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.